# SDR DALA12015103210

- Difficulty date: November 24, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN FLOOR SUPPORT BETWEEN FR 18 TO FR 21 Y254 UPPER FLANGE HAS CORROSION & SCRIBE LINE AS MARKED. REMOVED CORROSION IAW SRM 51-74-00, DIM L=2.7" W= 1.5" D=  .045" ORIG MAT .079" FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 105.  REPLACED Y254 FLOOR SUPPORT FR 12-24, PN D5311281820401 IAW SRM 51-42-11.
